# SDR CA081114008

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 38,025 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5714 · Wing, Center Box
- Part: Fastener
- Condition: Loose
- Location: Wing Box
- Part time: 5,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, THERE WAS SEVERAL CHERRY MAX RIVETS FOUND TO BE LOOSE ON THE UNDERSIDE OF THE RT WING BETWEEN STATION 35.15 AND 97.50. THE RIVETS WERE ALL LOCATED ON A TRIPLE ROW OF RIVETS AT THE AFT SPAR. FURTHER INSPECTION REVEALED A TOTAL OF 160 RIVETS NEEDING REPLACEMENT. THE RIVETS WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
